Ask an expert
Question

10 Apr 2006

need help
i thought i was a week pregnant and took 2 laxatives and drank lots of strong coffee, and i had my period. two weeks later i took 3 laxatives and now i have an abnorminal pain. was tha laxatives cause of the pains.
Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Constipation can cause abdominal pain.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote